Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "2001"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | C | D | E | F | G | H | I | L | M | N | O | P | S | T | U | V | W
Numero di pubblicazioni : 66.

A

Articolo di rivista Berrone S. (2001)
Adaptive discretization of the stationary and incompressible Navier-Stokes equations by stabilized Finite Element Methods. In: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol. 190, pp. 4435-4455. - ISSN 0045-7825
Web of Science: 30 - Scopus: 32
[img] [img]
Preview

Articolo di rivista Pellerey F.; Rocchi M.B.L; Solimano F (2001)
A Discrete Model in Population Genetics: The Fragile--X Syndrome. In: STATISTICA, vol. 61, pp. 143-153. - ISSN 0390-590X

Articolo in atti di convegno Lancellotta R; Musso G.; Preziosi L (2001)
A Three Dimensional Nonlinear Model for Soil Consolidation. In: NON SPECIFICATO. pp. 365-378
Web of Science: 0

Articolo di rivista Canuto C.; Tabacco A. (2001)
An anisotropic functional setting for convection-diffusion problems. In: EAST-WEST JOURNAL OF NUMERICAL MATHEMATICS, vol. 9, pp. 199-231. - ISSN 0928-0200
Scopus: 7

Articolo in atti di convegno Maksimov V.; Pandolfi L. (2001)
A cosine operator approach to input identification. In: Nonlinear problems in aviation and aerospace, May 10-12 2000. pp. 395-406

Articolo di rivista Benettin G; Rondoni L. (2001)
A new model for the transport of particles in a thermostatted system. In: MPEJ, vol. 7, pp. 1-22. - ISSN 1086-6655

Articolo di rivista Pandolfi L. (2001)
An observation on the positive real lemma. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 255, pp. 480-490. - ISSN 0022-247X
Web of Science: 5 - Scopus: 6

Articolo di rivista Monegato G. (2001)
An overview of the computational aspects of Kronrod quadrature rules. In: NUMERICAL ALGORITHMS, vol. 26, pp. 173-196. - ISSN 1017-1398
Web of Science: 21 - Scopus: 22

Articolo di rivista L.M. Morato; Siri P. (2001)
A stochastic algorithm to compute optimal probabilities in the chaos game. In: ADVANCES IN APPLIED PROBABILITY, vol. 33, pp. 423-436. - ISSN 0001-8678
Web of Science: 3 - Scopus: 5

Capitolo di libro R. Lancellotta; G. Musso; Preziosi L. (2001)
A three-dimensional nonlinear model for soil consolidation. In: Theoretical and Numerical Methods in Continuum Mechanics ofPorous Media / W. EHLERS. Kluwer Academic Publisher, DORTRECHT, 365-.
Web of Science: 0

C

Articolo in atti di convegno Alessio F; Calanchi M; Serra E. (2001)
Complex dynamics in a class of reversible equations. In: Autumn School on Nonlinear Analysis and Differential Equations. pp. 147-159
Web of Science: 2

Articolo di rivista A. Andretta; Camerlo R.; G. Hjorth (2001)
Conjugacy equivalence relation on subgroups. In: FUNDAMENTA MATHEMATICAE, vol. 167, pp. 189-212. - ISSN 0016-2736
Web of Science: 7 - Scopus: 5

Articolo in atti di convegno Fagnani F.; S. Zampieri (2001)
Convolutional codes over finite Abelian groups:some basic results. In: Codes, Systems, and Graphical Models, Minneapolis. pp. 327-346
Web of Science: 0

Articolo di rivista Casnati G. (2001)
Covers of algebraic varieties IV. A Bertini theorem for scandinavian covers. In: FORUM MATHEMATICUM, vol. 13, pp. 21-36. - ISSN 0933-7741
Web of Science: 5 - Scopus: 5

D

Articolo di rivista Maksimov V; Pandolfi L. (2001)
Dynamical reconstruction of unknown inputs in nonlinear differential equations. In: APPLIED MATHEMATICS LETTERS, vol. 14, pp. 725-730. - ISSN 0893-9659
Web of Science: 2 - Scopus: 4

E

Altro Di Scala A.J.; A.J (2001)
El Teorema de Dehn. .
[img] [img]
Preview

Articolo di rivista Musso, Emilio (2001)
Elastic curves and the Delaunay problem for curves with constant torsion. In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol. 50 n. 2, pp. 285-298. - ISSN 0009-725X
Scopus: 2

Articolo di rivista Mastroianni G; Monegato G. (2001)
Error estimates in the numerical evaluation of some BEM singular integrals. In: MATHEMATICS OF COMPUTATION, vol. 70, pp. 251-267. - ISSN 0025-5718
Web of Science: 5 - Scopus: 6

Capitolo di libro Eisele J; Gasparini M.; Racine; A (2001)
Evaluation of the Decimal Reduction Time of a Sterilization Process in Pharmaceutical Production. In: Applied Statistics in the Pharmaceutical Industry / MILLARD S.P.; KRAUSE; A. NON SPECIFICATO, pp. 457-474. ISBN 9780387988146

F

Articolo di rivista D. Romano; Vicario G. (2001)
Factorial Experiments for sequential process. In: METRON, vol. LIX, pp. 191-204. - ISSN 0026-1424
Scopus: 0

Articolo di rivista Pandolfi L. (2001)
Factorization of the Popov function of a multivariable linear distributed parameter systems in the non-coercive case: a penalization approach. In: INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS AND COMPUTER SCIENCE, vol. 11, pp. 1249-1260. - ISSN 1641-876X

Articolo in atti di convegno Gatto L. (2001)
Families of WronskianCorrespondences, Herzog, Restuccia eds.,2001,. In: Geometric and Combinatorial, Messina. pp. 199-210

G

Articolo di rivista Hertrich-Jeromin U; Musso E.; Nicolodi L (2001)
Geometry of constant mean curvature one surfaces in Hyperbolic space. In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 19 n. 2, pp. 185-205. - ISSN 0232-704X
Web of Science: 11 - Scopus: 13

Articolo in atti di convegno L. Borgarello; Fontana R.; D. Quagliarella (2001)
Global sourcing with families of components using genetic algorithms. In: EUROGEN 2001 "Evolutionary methods for Design, Optimisation and Control with applications to Industr, Athens, 19-21 Sep 2001.

H

Articolo di rivista Camporesi R.; Pedon E. (2001)
Harmonic analysis for spinors on real hyperbolic spaces. In: COLLOQUIUM MATHEMATICUM, vol. 87, pp. 245-286. - ISSN 0010-1354
Scopus: 7

I

Articolo in atti di convegno L. Borgarello; Fontana R.; A. Fortunato; L. Mina (2001)
Identification of driving cycles and emissions in the traffic of Bologna. In: the 7th international conference ATA 2001, Firenze, 23-25 May 2001. [Disponibilità ristretta]
[img]

L

Altro Codegone M. (2001)
LUDATIO. .
[img]
Preview

Articolo di rivista Spreafico M.L. (2001)
Linear systems, singularity and not too ramified morphisms. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. CLXXIX, pp. 295-307. - ISSN 0373-3114
Scopus: 0

Articolo di rivista Pandolfi L. (2001)
Lur'e Problem for distributed systems: the multivariable case. In: JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, vol. 9, pp. 1-13. - ISSN 0928-0219
Scopus: 1

M

Articolo di rivista De Angelis E; Mesin L. (2001)
Modeling of the immune response: conceptual frameworks and applications. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 11, pp. 1609-1630. - ISSN 0218-2025 [Disponibilità ristretta]
Web of Science: 22 - Scopus: 25
[img]

Articolo in atti di convegno Berno E; Mesin L.; Preziosi L; Della Pepa C; Eandi M (2001)
Modello matematico non lineare per simulare la funzione PK-PD in una popolazione batterica sottoposta a trattamento antibiotico. In: Congresso della Società Italiana di Chemioterapia, Firenze, 2 – 5 dicembre 2001.

Articolo in atti di convegno T. Bosio; Fontana R.; O. Roudenko; M. Schoenauer; F. Urbinati (2001)
Multi-objective evolutionary algorithms for car front end optimisation. In: EUROGEN 2001, Athens, 19-21 Sep 2001.

Articolo di rivista Canuto C. (2001)
Multilevel stabilization of convection-diffusion problems by variable order inner products. In: COMPUTING, vol. 66, pp. 513-529. - ISSN 0010-485X
Web of Science: 4 - Scopus: 5

N

Articolo di rivista Lancelotti S. (2001)
Nontrivial solutions of variational inequalities. The degenerate case. In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, vol. 18, pp. 303-319. - ISSN 1230-3429
[img]
Preview

Libro P. Brandimarte (2001)
Numerical Methods in Finance: a MATLAB Based Introduction. Wiley, NEW YORK, p. 416. ISBN 9780471396864

O

Articolo di rivista Farina A.; Preziosi L. (2001)
On Darcy's law for growing porous media. In: INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS, vol. 37, pp. 485-491. - ISSN 0020-7462
Scopus: 61

Articolo di rivista Di Scala, A.J. (2001)
On an assertion in Riemann's Habilitationvortrag. In: ENSEIGNEMENT MATHÉMATIQUE, vol. 47, pp. 57-63. - ISSN 0013-8584
[img] [img]
Preview

Articolo di rivista Notari R.; M.L. Spreafico (2001)
On curves of P^n with extremal Hartshorne-Rao module in positive degrees. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 156, pp. 95-114. - ISSN 0022-4049
Web of Science: 6 - Scopus: 7

Capitolo di libro Tilli P. (2001)
On some problems involving invariant norms and Hadamard products. In: Structured matrices in mathematics, computer science, and engineering / OLSHEVSKY V. American Mathematical Society, PROVIDENCE, pp. 319-324. ISBN 9780821820926

Articolo di rivista Romeo M; Tilli P. (2001)
On some variational problems in the theory of unitarily invariant norms and Hadamard products. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 326, pp. 161-172. - ISSN 0024-3795 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Gatto L. (2001)
On the closure in $\overline M\sb g$ of smooth curves having a special Weierstrass point. In: MATHEMATICA SCANDINAVICA, vol. 88, pp. 41-71. - ISSN 0025-5521 [Disponibilità ristretta]
Scopus: 6
[img]

Articolo di rivista Monegato G.; Strozzi A (2001)
On the existence of a solution for a solid circular plate bilaterally supported along two antipodal boundary arcs and loaded by a central transverse concentrated force. In: JOURNAL OF APPLIED MECHANICS, vol. 68, pp. 809-812. - ISSN 0021-8936
Web of Science: 6 - Scopus: 6

Articolo in atti di convegno Bacciotti A.; Ceragioli F.M. (2001)
Optimal regulation and discontinuous stabilization. In: IFAC Nolcos '01 (Nonlinear Control Systems). pp. 34-41

P

Articolo di rivista P. Dai Pra; G.B. Di Masi; Trivellato B. (2001)
Pathwise optimality in stochastic control. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 39 n. 5, pp. 1540-1557. - ISSN 0363-0129
Web of Science: 8 - Scopus: 9

Articolo di rivista Osipov Yu; Pandolfi L.; Maksimov V (2001)
Problems of dynamical reconstruction and robust boundary control: the case of the Diriclet boundary condition. In: JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, vol. 9, pp. 149-162. - ISSN 0928-0219
Scopus: 7

Altro L. Morato; Siri P. (2001)
Proposal of some Stochastic Algorthms in Image Fractal Compression. .

S

Libro Bazzanella D., Boieri P., Caire L., Tabacco A. (2001)
Serie di Funzioni e Trasformate. CLUT, TORINO. ISBN 9788879921572

Libro Bazzanella D.; Boieri P.; Caire L.; Tabacco A. (2001)
Serie di funzioni e trasformate. Teoria ed esercizi. CLUT, TORINO.

Articolo in atti di convegno Rantzers A.; Ceragioli F.M. (2001)
Smooth blending of nonlinear controllers using density functions. In: European Control Conference 2001. pp. 2851-2853
Scopus: 25

Articolo di rivista Bellomo N.; De Angelis E.; Graziano L.; Romano A. (2001)
Solution of nonlinear problems in applied sciences by generalized collocation methods and Mathematica. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 41, pp. 1343-1363. - ISSN 0898-1221 [Disponibilità ristretta]
Web of Science: 21 - Scopus: 22
[img]

Articolo di rivista Bacciotti A.; Biglio A (2001)
Some remarks about stability of nonlinear discrete-time control systems. In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 8, pp. 425-438. - ISSN 1021-9722
Web of Science: 6 - Scopus: 6

Articolo in atti di convegno Nicola F.; Rodino Luigi (2001)
Spectral asymptotics for quasi-elliptic partial differential equations. In: Geometry, Analysis and Applications, Varanasi, August 2000. pp. 47-61 [Disponibilità ristretta]
Web of Science: 0
[img]

Articolo di rivista Canuto C.; Masson R. (2001)
Stabilized wavelet approximations of the Stokes problem. In: MATHEMATICS OF COMPUTATION, vol. 70, pp. 1397-1416. - ISSN 0025-5718
Web of Science: 1 - Scopus: 3

Capitolo di libro Vicario G. (2001)
Statistica. In: Dizionario della Qualità / P. DE RISI. Il Sole 24, MILANO. ISBN 9788883631788

Libro Vicario G.; Levi Raffaello (2001)
Statistica e probabilità per ingegneri. Esculapio, BOLOGNA, XXV-276.

Articolo in atti di convegno Monegato G.; Strozzi A (2001)
Sulla reazione di contatto in unapiastra circolare appoggiata lungo due archi di bordo contrappostied inflessa da un carico trasversale centrale. In: XV AIMETA Congress.

Articolo di rivista Fagnani F.; Zampieri S. (2001)
System theoretic propertiesof convolutional codes over rings. In: IEEE TRANSACTIONS ON INFORMATION THEORY, vol. 47 (6), pp. 2256-2274. - ISSN 0018-9448
Web of Science: 26 - Scopus: 27

T

Articolo di rivista De Angelis E.; Grunfeld C.P. (2001)
The Cauchy problem for the generalized Boltzmann equation with dissipative collisions. In: APPLIED MATHEMATICS LETTERS, vol. 14, pp. 941-947. - ISSN 0893-9659 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Capitolo di libro Mastroianni G; Monegato G. (2001)
Truncated Gauss-Laguerre rules. In: Recent Trends in Numerical Analysis / TRIGIANTE D. Nova Science Publishers, Inc, HUNTINGTON, NEW YORK, pp. 213-221. ISBN 156072885X

Articolo di rivista Camerlo R.; S. Gao (2001)
The completeness of the isomorphism relation for countable Boolean algebras. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 353, pp. 491-518. - ISSN 0002-9947
Scopus: 17

Articolo di rivista Di Scala A.J.; Olmos C (2001)
The geometry of homogeneous submanifolds of hyperbolic space. In: MATHEMATISCHE ZEITSCHRIFT, vol. 237, pp. 199-209. - ISSN 0025-5874
Web of Science: 34 - Scopus: 30
[img] [img]
Preview

Articolo di rivista Maksimov V; Pandolfi L. (2001)
The reconstruction of controls in nonlinear distributed systems. In: JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, vol. 63, pp. 677-684. - ISSN 0021-8928

Articolo di rivista Maksimov V; Pandolfi L. (2001)
The reconstruction of unbounded controls in non-linear dynamical systems. In: JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, vol. 65, pp. 371-376. - ISSN 0021-8928
Web of Science: 5 - Scopus: 8

U

Articolo in atti di convegno Gasparini M.; Margaria G. (2001)
Un modello statistico per le opinioni di esperti nel controllo dinamico del rischio. In: Modelli complessi e metodi computazionali intensivi per la stima e la previsione. pp. 421-426

V

Articolo di rivista Di Scala A.J.; Olmos C (2001)
Variationally complete representations are polar. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 129, pp. 3445-3446. - ISSN 0002-9939 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 6
[img]

W

Articolo di rivista Nicola F. (2001)
Weyl formula for quasi-elliptic pseudo-differential operators. In: RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA, vol. 105, pp. 215-231. - ISSN 0041-8994 [Disponibilità ristretta]
Scopus: 1
[img]

Questa lista è stata generata il Wed Nov 22 00:27:21 2017 CET.